ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2012.14.10998

Representing systems of exponential functions in spaces of holomorphic functions with given growth near boundary

Abanin, A. V. , Varziev V. A.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 4.
Abstract:
We consider \((LB)\) spaces of functions which are holomorphic in a convex domain and have a finite type with respect to an order near its boundary. Using Laplace
transformation, we give a description of their duals. Then we characterize mimimal absolutely representing systems of exponential functions in these spaces and prove that they always exist.
Keywords: spaces of holomorphic functions with a given growth, absolutely representing systems, systems of exponential functions
Language: Russian Download the full text  
For citation: Abanin A. V., Varziev V. A. Representing systems of exponential functions in spaces of holomorphic functions with given growth near boundary. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 4, pp.5-9. DOI 10.23671/VNC.2012.14.10998


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт